Complete local factorial rings which are not Cohen-Macaulay in characteristic p
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 2, pp. 189-199.
@article{ASENS_1975_4_8_2_189_0,
     author = {Fossum, Robert M. and Griffith, Phillip A.},
     title = {Complete local factorial rings which are not {Cohen-Macaulay} in characteristic $p$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {189--199},
     publisher = {Elsevier},
     volume = {Ser. 4, 8},
     number = {2},
     year = {1975},
     doi = {10.24033/asens.1285},
     mrnumber = {52 #3142},
     zbl = {0303.13015},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1285/}
}
TY  - JOUR
AU  - Fossum, Robert M.
AU  - Griffith, Phillip A.
TI  - Complete local factorial rings which are not Cohen-Macaulay in characteristic $p$
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1975
SP  - 189
EP  - 199
VL  - 8
IS  - 2
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1285/
DO  - 10.24033/asens.1285
LA  - en
ID  - ASENS_1975_4_8_2_189_0
ER  - 
%0 Journal Article
%A Fossum, Robert M.
%A Griffith, Phillip A.
%T Complete local factorial rings which are not Cohen-Macaulay in characteristic $p$
%J Annales scientifiques de l'École Normale Supérieure
%D 1975
%P 189-199
%V 8
%N 2
%I Elsevier
%U http://archive.numdam.org/articles/10.24033/asens.1285/
%R 10.24033/asens.1285
%G en
%F ASENS_1975_4_8_2_189_0
Fossum, Robert M.; Griffith, Phillip A. Complete local factorial rings which are not Cohen-Macaulay in characteristic $p$. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 2, pp. 189-199. doi : 10.24033/asens.1285. http://archive.numdam.org/articles/10.24033/asens.1285/

[A] B. Auslander, Brauer Group of a Ringed Space (J. Algebra, vol. 4, 1966, p. 259-265). | MR | Zbl

[B] M.-J. Bertin, Anneaux d'invariants d'anneaux de polynômes, en caractéristique p (C. R. Acad. Sc., Paris, t. 264, série A, 1967, p. 653-656). | MR | Zbl

[CE] H. Cartan and S. Eilenberg, Homological Algebra, Princeton University Press, Princeton, 1956. | MR | Zbl

[EGA] A. Grothendieck et J. Dieudonné, Éléments de Géométrie algébrique (I. H. E. S. Publ. Math., vol. I n° 4, 1960; vol. IV, n° 20, 1964; vol. IV, n° 24, 1965; vol. IV, n° 28, 1966; vol. IV, n° 32, 1967). | Numdam

[F] J. Fogarty, Invariant Theory, New York-Amsterdam, Benjamin, 1969. | MR | Zbl

[Fo] R. Fossum, The Divisor Class Group of a Krull Domain, (Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 74, Berlin-Heidelberg-New York, Springer, 1973). | MR | Zbl

[FG] R. Fossum and P. Griffith, A Complete Local Factorial Ring of Dimension 4 which is not Cohen-Macaulay (Bull. Amer. Math. Soc., vol. 81, 1975, p. 111-113). | MR | Zbl

[FK] E. Freitag und K. Reinhardt, Algebraische Eigenschaften der lokalen Ringe in den Spitzen der Hilbertschen Modulgruppen (Inventiones Math., vol. 24, 1974, p. 121-148). | MR | Zbl

[HO] Hartshorne, Robin and A. Ogus, On the factoriality of local rings of small embedding codimension (Comm. Alg., vol. 1, 1974, p. 415-437). | MR | Zbl

[H 1] M. Hochster, Cohen-Macaulay Modules. In Conference on Commutative Algebra (Lecture Notes in Math., No. 311, Berlin-Heidelberg-New York, Springer, 1973). | MR | Zbl

[H 2] M. Hochster, Properties of Noetherian Rings Stable under General Grade Reduction (Archiv der Mathematik, vol. 24, 1973, p. 393-396). | MR | Zbl

[HR] M. Hochster and J. Roberts, Rings of Invariants of Reductive Groups Acting on Regular Rings are Cohen-Macaulay (Advances in Math., vol. 13, 1974, p. 115-175). | MR | Zbl

[L] J. Lipman, Unique Factorization in Complete Local Rings [Proceedings, 1974, Summer Institute on Algebraic Geometry, Arcata, California (to appear)]. | Zbl

[M] M. Pavaman Murthy, A note on factorial rings. (Archiv der Math., vol. 15, 1964, p. 418-429). | MR | Zbl

[Sa] P. Samuel, On Unique Factorization Domains (Ill. J. Math., vol. 5, 1961, p. 1-17). | MR | Zbl

[SaL] P. Samuel, Classes de diviseurs et dérivées logarithmiques (Topology, vol. 3, Suppl. 1, 1964, p. 81-96). | MR | Zbl

[Se] J.-P. Serre, Sur la topologie des variétés algébriques en caractéristique p (International Symposium on Algebraic Topology, Universidad Nacional Autónoma de México and UNESCO, Mexico City, 1958). | MR | Zbl

[Y] Sh. Yuan, Reflexive Modules and Algebra Class Groups over Noetherian Integrally Closed Domains (J. Algebra, vol. 32, 1974, p. 405-417). | MR | Zbl

Cited by Sources: